# SDR ALGA096984

- Difficulty date: August 12, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N265AL
- Make and model: Bell 206L-4
- Aircraft serial: 52280
- Aircraft time: 1,495 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 206010421003
- Condition: Worn
- Location: Swashplate
- Part time: 1,495 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEFLON FABRIC SHOWING THROUGH, EXCESSIVE PLAY BETWEEN LINK AND COLLECTIVE LEVER.  REPLACED WITH NEW PART.
